As India ramps up its COVID-19 vaccination campaign, many different side effects of vaccines have come to the fore. These include mild and common side-effects like fever, headache, pain, and swelling at the injection site.
High Blood Pressure
As India ramps up its COVID-19 vaccination campaign, many different side effects of vaccines have come to the fore. These include mild and common side-effects like fever, headache, pain, and swelling at the injection site. New to be added to the list of side effects is an increase in blood pressure (BP). Many people have reported an increase in their blood pressure after having the jab. But here’s what you need to know about why and how it happened. Let us know it in detail-
Does the COVID-19 vaccine cause an increase in BP?
According to some reports from Switzerland, many people showed symptoms of high blood pressure within minutes of being vaccinated. Of those who were given mRNA vaccines, very few developed high blood pressure immediately after being vaccinated. Most of them were men over the age of 70. Also, 8 out of 9 were already suffering from high blood pressure. Something similar has been seen in India too, when people claim that they are being vaccinated against Covishield or Covaxin after their blood pressure has increased.
Causes of high blood pressure after vaccination
However, changes in blood pressure or high blood pressure have not been listed as a side effect of any of the COVID-19 vaccines. However, new data from around the world presents it as a rare side-effect, with few symptoms like sweating, chest pain and headache.
According to experts, high blood pressure or increase in blood pressure may not be a clear side-effect of the vaccine. Rather, they may be due to stress related to taking the vaccine. Another factor could be the ‘white-coat effect’, which leads to higher than expected blood pressure readings in diagnostic settings compared to elsewhere.
What should heart patients do?
The COVID-19 vaccine is completely safe for people suffering from heart disease. There is a rare side-effect in blood pressure after taking Jab. This is not a related side-effect. It should not be used as a reason for delay in vaccination.
Disclaimer: Based on research and many studies, this article is completely informative. TV9 Digital does not independently verify this report. Doctor’s consultation is advised before COVID-19 vaccination.)